# SDR VNAA2009110400015

- Difficulty date: October 29, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 13,658 hours, 14,260 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00516320
- Part serial: 385233
- Condition: Failed
- Location: Cockpit
- Part time: 554 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BURN SMELL IN THE AREA OF THE CAPTAINS MAP LIGHT.  MAINTENANCE TROUBLESHOT PER THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS MAP LIGHT AND CHECKED PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
